Sudafed Blocked Nose Capsules 12 Capsules

£3.00

Unblocks your nose
Clears your catarrh
Non-drowsy

Browse Wishlist
Category:

Product information for Sudafed Blocked Nose Capsules 12 Capsules

Contains the active ingredient Phenylephrine hydrochloride.

How does this product help?
Sudafed Blocked Nose Capsules with Phenylephrine hydrochloride effectively clear stuffy noses associated with colds and hay fever, resulting in a clear head.

Unblocks your nose
Clears your catarrh
Non-drowsy

Ingredients

Each Capsule contains: Phenylephrine Hydrochloride 12 mg, Other Ingredients include: Lactose, See leaflet for further information

Storage

Keep out of the reach and sight of children.
Do not store above 25 C. Store in the original packaging.

Preperation and Usage

How to take? For oral use.
Adults, the elderly and children 12 years and over:
Take one capsule with a glass of water up to 4 times a day if necessary.
Do not give to children under 12 years old.
Do not take for longer than seven days unless your doctor agrees.
Please read the enclosed leaflet carefully.

Safety Warnings

Warning: Do not exceed the stated dose.

If symptoms do not go away talk to your doctor.
Do not use this product if you are pregnant.

Lower Age Limit

Advisory 12 Years

Net Content

12 x Capsules

Please Note: Whilst Chemist Extra makes every effort to ensure that all information is up to date, the information shown on this page should not replace the advice of a medical professional.

*Disclaimer: Results and outcomes of this product may vary from individual to individual.

 

Reviews


There are no reviews yet.

Be the first to review “Sudafed Blocked Nose Capsules 12 Capsules”


Error: Cannot reach twitter servers or incorrect username